Please use this identifier to cite or link to this item:
Type: Journal article
Title: A classification of non-degenerate homogeneous equiaffine hypersurfaces in four complex dimensions
Author: Eastwood, Michael George
Ezhov, Vladimir V.
Citation: Asian Journal of Mathematics, 2001; 5 (4):721-740
Publisher: International Press
Issue Date: 2001
ISSN: 1093-6106
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Statement of
Michael Eastwood and Vladimir Ezhov
Abstract: We solve the classification problem as in the title. We present explicit defining equations and give a characterization in terms of easily computable affine invariants.
Description: © 2001 International Press
Published version:
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.